MathSciNet Relay Station
MathSciNet bibliographic data
MR3504339 34A08 (26A33 34A30 34D20)
Rezazadeh, Hadi; Aminikhah, Hossein; Refahi Sheikhani, Amir Hossein Analytical studies for linear periodic systems of fractional order. Math. Sci. (Springer) 10 (2016), no. 1-2, 13–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement